Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    kansas5150 is offline New Member
    Join Date
    Sep 2004
    Posts
    48

    Heart racing, slight breathing problem sometimes and feel like i going to pass out

    Just bumped up my duratestin 250 to 500 mg a week taken all at once. 2 days later i sometimes feel like im going to pass out while standing up, sometimes have trouble beathing, feel like my hearts running 100 mph, But i feel like a animal in the gym. Is this normal

  2. #2
    dr9999's Avatar
    dr9999 is offline Junior Member
    Join Date
    May 2004
    Posts
    65
    i'm on my 1st cycle of test/deca and had the same feeling after week 4. went to the doc to get BP checked and all ok. funny how much better you feel after going to doc. i think it's all in my head...

  3. #3
    odrorir's Avatar
    odrorir is offline Associate Member
    Join Date
    Jul 2004
    Posts
    330
    Very not normal, some shortness of breath is normal, but not for everyone... Go check your BP at the local supermarket, most have those free test stations, and tell us what it is.

    Quote Originally Posted by kansas5150
    Just bumped up my duratestin 250 to 500 mg a week taken all at once. 2 days later i sometimes feel like im going to pass out while standing up, sometimes have trouble beathing, feel like my hearts running 100 mph, But i feel like a animal in the gym. Is this normal

  4. #4
    worldtraveln's Avatar
    worldtraveln is offline Associate Member
    Join Date
    Jul 2004
    Posts
    214
    A day after my first test250/deca200 shot I noticed the same symptoms. I researched some on yahoo health about rapid heart beats and noticed that a rapid heart beat can cause shotness of breath and dizzyness. From what I gather as long as you know the cause of your rapid heartbeat( you taking gear not a clogged artery) there isn't much need for concern. If you had not been doing gear and all of a sudden started exerting those signs there would be cause for concern. I would however at least check your blood pressure because I also noticed a significant increase in BP after my first shot as well.

  5. #5
    hung-solo's Avatar
    hung-solo is offline Registered User
    Join Date
    Apr 2004
    Location
    HEELS 2005!!
    Posts
    3,977
    yeah i have shortness of breath. i am on 700mg of prop a week.. it started about week 4 or 5, glad i am not alone

  6. #6
    bigrthanu is offline Associate Member
    Join Date
    Sep 2004
    Location
    Canada
    Posts
    199
    got the same thing mostly,notice it at night not during the day. Doing prop ed. So other guys are experiencing this as well, this makes me feel better.

  7. #7
    kansas5150 is offline New Member
    Join Date
    Sep 2004
    Posts
    48

    Thanks guys, makes me feel better now

    Glad im not alone here, first time thats happened to me!

  8. #8
    GymDog's Avatar
    GymDog is offline Banned
    Join Date
    Apr 2004
    Location
    The dog pound...
    Posts
    758
    Quote Originally Posted by odrorir
    Very not normal, some shortness of breath is normal, but not for everyone... Go check your BP at the local supermarket, most have those free test stations, and tell us what it is.
    Those BP test machines are worthless to bodybuilders. The limit on your bicep size has to be less than 13" or 14" to even fit your arm through the cuff. I'm SOL, since my bi's are 19", and my forearms are 14.5"!!!

  9. #9
    Kevin H.'s Avatar
    Kevin H. is offline New Member
    Join Date
    Sep 2004
    Location
    socal ca
    Posts
    16
    are you using the pills or are you "hitting"?

  10. #10
    needle's Avatar
    needle is offline Senior Member
    Join Date
    Feb 2003
    Location
    CeN CAL
    Posts
    1,222
    I also have had the same problem. "WHEN i took TEST 200 10wks" and most AAS will speed your heat rate up. In some cases it will cause high BP too. I noticed mine in week 3 - 6 and after mid week of 6 my body started to get use to it and my BP went down and heart was almost normal!!! Some people have to deal with it and others don't. The best thing you can do is check it once daily to make sure it doesnt get to high!

  11. #11
    Kevin H.'s Avatar
    Kevin H. is offline New Member
    Join Date
    Sep 2004
    Location
    socal ca
    Posts
    16

    question about dbol

    is it necc. for me to "hit"(the dbol ) every other day when starting or maintaining a cycle or can i "hit" once a week with the equipoise and sust250? and will i still have the bloating gains like had before? im just trying to get my next cycle worked out in my head BEFORE i get started and can i just use the dbol alone or do HAVE to stack it ?

  12. #12
    shootdeep's Avatar
    shootdeep is offline Member
    Join Date
    Nov 2003
    Location
    adrenaline high
    Posts
    732
    i had the same symptoms during my first cycle. i checked my BP and it was WAY high. i upped the anti-e's, cut the sodium, backed way off on the sugar and drank more water and it made a huge difference for me. if it keeps up you may want to see the doc.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •